# SDR DALA12011953269

- Difficulty date: October 31, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 41,461 hours, 18,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND LEFT ESPU BATTERY FAIL TEST.  MX REPLACED LT ESPU AND FUNCTIONAL CHECKED NORMAL.
